Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2011, Volume 50, Number 1, Pages 26–41 (Mi al473)  

This article is cited in 4 scientific papers (total in 4 papers)

Levi quasivarieties of exponent $p^s$

V. V. Lodeishchikova

Barnaul, Russia

Abstract: For an arbitrary class $M$ of groups, $L(M)$ denotes a class of all groups $G$ the normal closure of any element in which belongs to $M$; $qM$ is a quasivariety generated by $M$. Fix a prime $p$, $p\ne2$, and a natural number $s$, $s\ge2$. Let $qF$ be a quasivariety generated by a relatively free group in a class of nilpotent groups of class at most 2 and exponent $p^s$, with commutator subgroups of exponent $p$. We give a description of a Levi class generated by $qF$.
Fix a natural number $n$, $n\ge2$. Let $K$ be an arbitrary class of nilpotent groups of class at most $2$ and exponent $2^n$, with commutator subgroups of exponent $2$. Assume also that for all groups in $K$, elements of order $2^m$, $0<m<n$, are contained in the center of a given group. It is proved that a Levi class generated by a quasivariety $qK$ coincides with a variety of nilpotent groups of class at most $2$ and exponent $2^n$, with commutator subgroups of exponent $2$.

Keywords: quasivariety, Levi classes, nilpotent groups.

Full text: PDF file (198 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2011, 50:1, 17–28

Bibliographic databases:

UDC: 512.54.01
Received: 25.12.2009

Citation: V. V. Lodeishchikova, “Levi quasivarieties of exponent $p^s$”, Algebra Logika, 50:1 (2011), 26–41; Algebra and Logic, 50:1 (2011), 17–28

Citation in format AMSBIB
\Bibitem{Lod11}
\by V.~V.~Lodeishchikova
\paper Levi quasivarieties of exponent~$p^s$
\jour Algebra Logika
\yr 2011
\vol 50
\issue 1
\pages 26--41
\mathnet{http://mi.mathnet.ru/al473}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2848732}
\zmath{https://zbmath.org/?q=an:1266.20040}
\transl
\jour Algebra and Logic
\yr 2011
\vol 50
\issue 1
\pages 17--28
\crossref{https://doi.org/10.1007/s10469-011-9121-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000289376600002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79954421448}


Linking options:
  • http://mi.mathnet.ru/eng/al473
  • http://mi.mathnet.ru/eng/al/v50/i1/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Shakhova, “The axiomatic rank of Levi classes”, Algebra and Logic, 57:5 (2018), 381–391  mathnet  crossref  crossref  isi
    2. V. V. Lodeishchikova, “A Levi class generated by a quasivariety of nilpotent groups”, Algebra and Logic, 58:4 (2019), 327–336  mathnet  crossref  crossref  isi
    3. A. I. Budkin, “The operator $L_n$ on quasivarieties of universal algebras”, Siberian Math. J., 60:4 (2019), 565–571  mathnet  crossref  crossref  isi  elib
    4. Shakhova S.A., “the Axiomatic Rank of the Levi Class Generated By the Almost Abelian Quasivariety of Nilpotent Groups”, Lobachevskii J. Math., 41:9, SI (2020), 1680–1683  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:228
    Full text:67
    References:61
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021